MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TM REVERSE STEM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. TM REVERSE STEM; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remained implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-00412.
 
Event or Problem Description
It was reported the patient was implanted with a reverse shoulder over a year ago.Subsequently, the patient was revised a couple of months ago due to the poly disengaging from the stem.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Insufficient information provided.Unable to perform a compatibility check.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TM REVERSE STEM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9648764
Report Number0001822565-2020-00411
Device Sequence Number19554184
Product Code HSD
UDI-Device Identifier00889024268975
UDI-Public(01)00889024268975
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00434901413
Device Lot Number64141262
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BASEPLATE PN: UNKNOWN LN: UNKNOWN; UNKNOWN GLENOSPHERE PN: UNKNOWN LN: UNKNOWN; UNKNOWN HUMERAL BEARING PN: UNKNOWN LN: UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;